Über allgemeine Konvergenzsätze der komplexen Funktionentheorie.

Alexander Ostrowski

Jahresbericht der Deutschen Mathematiker-Vereinigung (1923)

  • Volume: 32, page 185-194
  • ISSN: 0012-0456; 1869-7135

How to cite


Ostrowski, Alexander. "Über allgemeine Konvergenzsätze der komplexen Funktionentheorie.." Jahresbericht der Deutschen Mathematiker-Vereinigung 32 (1923): 185-194. <http://eudml.org/doc/145661>.

author = {Ostrowski, Alexander},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {185-194},
title = {Über allgemeine Konvergenzsätze der komplexen Funktionentheorie.},
url = {http://eudml.org/doc/145661},
volume = {32},
year = {1923},

AU - Ostrowski, Alexander
TI - Über allgemeine Konvergenzsätze der komplexen Funktionentheorie.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1923
VL - 32
SP - 185
EP - 194
UR - http://eudml.org/doc/145661
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.